An asymptotic expansion of a Lambert series associated to cusp forms

Show simple item record

dc.contributor.author Chakraborty, Kalyan
dc.contributor.author Juyal, Abhishek
dc.contributor.author Kumar, Shiv Datt
dc.contributor.author Maji, Bibekananda
dc.date.accessioned 2017-08-30T07:33:32Z
dc.date.available 2017-08-30T07:33:32Z
dc.date.issued 2018-02
dc.identifier.citation Chakraborty, Kalyan; Juyal, Abhishek; Kumar, Shiv Datt and Maji, Bibekananda , “An asymptotic expansion of a Lambert series associated to cusp forms”, International Journal of Number Theory, DOI: 10.1142/S1793042118500173, vol. 14, no. 1, pp. 289-299, Feb. 2018. en_US
dc.identifier.issn 1793-0421
dc.identifier.uri http://dx.doi.org/10.1142/S1793042118500173
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/3056
dc.description.abstract Zagier’s conjecture on the asymptotic expansion of the Lambert series ∑n=1∞τ2(n)exp(−nz), where τ(n) is the Ramanujan’s tau function, was proved by Hafner and Stopple. Recently, Chakraborty, Kanemitsu and Maji have extended this result to any cusp forms over the full modular group. The goal of this paper is to extend the asymptotic behavior to cusp forms over any congruence subgroup of the full modular group.
dc.description.statementofresponsibility by Kalyan Chakraborty, Abhishek Juyal, Shiv Datt Kumar and Bibekananda Maji
dc.language.iso en en_US
dc.publisher World Scientific Publishing en_US
dc.subject Asymptotic expansion en_US
dc.subject cusp form en_US
dc.subject Rankin Selberg L en_US
dc.title An asymptotic expansion of a Lambert series associated to cusp forms en_US
dc.type Article en_US
dcterms.extent vol. 14, no. 1, pp. 289-299
dc.relation.journal International Journal of Number Theory


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account